# SDR 98ZZZX1701

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108W
- Make and model: Bell 206L-4
- Aircraft serial: 52034
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 23058110A
- Condition: Chafed
- Location: Scavenge Oil
- Part time: 2,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING RENTAL ENGINE AND TRANSFERRING HARD LINE P/N 23058110-A FROM RENTAL ENGINE TO ORIGINAL ENGINE, SEVERE CHAFING NOTED UNDER ADEL CLAMP.  THIS IS SCAVENGE OIL LINE FROM BOTTOM OF COMPRESSOR TO THE N1 SIDE OF GEARBOX.  ABRASIVE DUST AND AIRBORNE DIRT CREEPS IN BETWEEN HARD RUBBER ADEL CLAMP AND OIL LINE AND CHAFES OR WEARS OIL LINE TO THE POINT OF FAILURE.  THE NEED EXISTS FOR CLAMPING DEVICES THAT WOULD ELIMINATE THIS CHAFING CONDITION.  IN THE MEANTIME, INSPECTION UNDER CLAMPED AREAS IS PRUDENT TO AVOID AN UNSUSPECTED FAILURE.
